Acute reversible cardiomyopathy and thromboembolism after cisplatin and 5-fluorouracil chemotherapy: A case report

Kuruvilla Mani Cheriparambil, Hemalatha Vasireddy, Anita Kuruvilla, Boris Gambarin, Majesh Makan, Barry I. Saul

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

Acute development of cardiomyopathy and occlusive thromboembolic events following cisplatin and 5-fluorouracil (5-FU) is rare but frequently lethal. The authors report the successful management of such an event in a 52-year-old man with squamous cell carcinoma of the soft palate. The possible pathophysiological mechanisms are discussed.

Original languageEnglish
Pages (from-to)873-878
Number of pages6
JournalAngiology
Volume51
Issue number10
DOIs
StatePublished - Jan 1 2000
Externally publishedYes

Fingerprint Dive into the research topics of 'Acute reversible cardiomyopathy and thromboembolism after cisplatin and 5-fluorouracil chemotherapy: A case report'. Together they form a unique fingerprint.

  • Cite this